# SDR HALA2010042500186

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 70,029 hours, 31,431 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU AUTO SHUTDOWN AT GATE AFTER BTB.//PERFORMED FIM 49-11-00 TEST OK NO FAULTS NOTED. OK FOR SERVICE.
